MathSciNet Relay Station
MathSciNet bibliographic data
MR3032800 47B35 (47G30)
Vasilyev, A. V.; Vasilyev, V. B. Discrete singular operators and equations in a half-space. Azerb. J. Math. 3 (2013), no. 1, 84–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement